Zoloft (generic name: sertraline) is part of a large family of antidepressants known as SSRI’s (selective serotonin reuptake inhibitors) which increase serotonin in the brain. It is used for many different conditions such as depression, anxiety disorders and obsessive compulsive disorder. Zoloft is similar to the other SSRI’s with side effects such as dry mouth, insomnia or fatigue, and nausea and vomiting.. Over a two-week period (maybe two and a half), he tapered me off it. The last day I took it was the last day of diarrhea! I've had IBS for years, with colon problems off and on. He said a lot of people's digestive/intestinal systems can't tolerate , and it has helped a lot. Yes, this is a known potential side effect for Pristiq. Nausea occurs in up to 13% of people taking Pristiq and diarrhea occurs in 1 to 10%. Read more See 1 more doctor answer Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Read more Celexa (citalopram) along with other ssri antidepressants can cause GI distress in the form of nausea, vomiting, diarrhea or constipation. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Loose stool can be caused by infections, certain foods or drinks, The most likely is lexapro, (escitalopram) although remeron can have varied effects on people. If you have just started lexapro, (escitalopram) it could be an early side effect and will go away in the next week or so. The symptoms may resolve in a week or two after beginning the med. Eating more fruits and vegetables, taking a fiber supplement &/or drinking prune juice may help. It is good to see your doctor to make sure there are no other causes for the constipation. Read more Stopping Lexapro (escitalopram) suddenly is not a good idea, because of possible discontinuation symptoms. Mood swings, irritability, muscle aches, tremors, anxiety, shock-like sensations, head "zaps, " dizziness, balance problems, fatigue, and vomiting can also happen. Please work with your doctor on tapering this medication so you don't have to have such an experience. Read more Every med can cause side effects from mild serious or rare. Where do i buy zithromax Dirt cheap cialis Does amoxicillin cause fatigue Clomid 100mg However, among the common side effects of SSRIs are gastrointestinal reactions including nausea, diarrhea, loose stools, and constipation. Although these side. I'm back on the Zoloft and haven't felt better in months. nausea, diarrhea and constipation and I had become very depressed although I was in denial about. Doctors give unbiased, trusted information on whether Sertraline can cause or treat Diarrhea Dr. Cordero on zoloft causing diarrhea Yes, this is a known potential. There are other options, combinations, which work, but drawback often, multiple side effects. I started with 50mg but the side effects were too severe so I switched to 25mg and still have the same side effects but not as severe. ( I take it) But in my case, increase in weight and fatigue are the culprits Or if you feel that you are feeling well on the 25mg, that the side effects are managable then stick with to you. having said, I'll do so more digging in old notes, but honestly the anafranil was a god send, all be it for a short period of time. I have just started taking zoloft and I too have similar side effects as you. I will be at the end of 3 weeks once this week ends. Paxil, for one, (also an ssri) is a newer one, and has less side effects. Hence I've gone through medications that today are considered antique, even obselete. I started zoloft at 25 mg and immediately the first day had terrible insomnia. It's been 2 weeks since I had my last pill,but the insomnia remains. (I used to be an excellent sleeper before zoloft) Thanks! and thats when the severe nausea started so he said to stay with it another week (50mg.) and gave me some nausea pills to take to see if that would help. This is hard to say, stick with it and hope it all lessens or go back on the 25. If it was me, I'd wait another day or two maybe three then say ok doctor this isn t worth the misery and so lets try something else. I stopped taking it, because my depression/ocd/anxiety is refractory and most meds, if they work, do so but for a short period of time. shouldn't change for you if you ask Leron Hi leron; Thank you for your advice. Hey Leron know its been a while, wanted to get your experience. How long does this last before these side effects go away as the last 4 days I have had the runs as well? Is there anyone that can answer my problem and tell me when this will stop or if I should lower my dose or remain on the 59mg. The diarrhea, is late in coming but I believe its because you went to the 50mg. Both these side effects were there, but not enough to bother me to want to stop the drug/medication. But that didn't bother me at all since I never rest well. I couldn't sleep eat and was bouncing so bad i went off it but if you try it a little longer or ask to be put on something else as there are so many to try i don't see why your dr. He hasn't offered something else for me to take. Do you know how effective it is or if it has bad side effects initially? Your side effects as you know are normal, and common when taking zoloft. Your dose is not high, its more what is known as beginners one. doesn't control it then the pure hell anxiety starts back up. of zoloft has helped both those areas its just the runs and the nausea I can't seem to stop. Are you familiar with it and can you tell me of anything else that has very few or no side effects.? Tanks Hello again tadpole, I was just getting to shutting down, checked my mail and saw your comment. I'm in my early 60's but way back when, in my mid twenties, I was living in Canada, and I went on a drug called Anafranil.( Clomipramine). My side effects were a very dry mouth, drank gallons of water, and sweaty palms, often soaking at times. hi tadpole37 i hated the zoloft and went off of it. What I don't understand is I see that everyone is saying it takes at least one week for you to feel the effects so why am I feeling like this. I was on paxil for a couple of months and the side effects started after a month. I took high doses of SSRI's for roughly 5 years. Chronic severe diarrhea began with the first one (Zoloft/sertraline) and has continued. It became a little less severe when I was switched to Effexor/venlafaxine, which caused a host of other problems. I have now been off these drugs and back on my original antidepressant, Wellbutrin, for roughly two years and nine months. The chronic severe diarrhea has never gone away, although the fecal incontinence is not as severe as it was while I was on the Zoloft/sertraline-- then, it was during the day and at night; now it happens primarily at night. My body is desperately and constantly trying to flush my system. I am concerned that long term use of SSRI drugs may permanently damage SSRI receptors throughout the body. Zoloft diarrhea Zoloft Diarrhea BestPrice!, Zoloft - IBS Tales Tamoxifen miceMetformin 250 mg twice a dayCiprofloxacin interactions I started Sertraline about 1.5 weeks ago. The first night I was so sick. I took it on an empty stomach. p&. Sertraline/ zoloft & Diarrhea Anxiety Disorders Mental health.. Zoloft causing diarrhea - Answers on HealthTap. Zoloft Side Effects Every Woman Should Know About. Zoloft Diarrhea CanadianPharmacyOnline. Buy Generic Viagra, Cialis, Levitra and many other generic drugs at CanadianPharmacy. Lowest prices for Generic and Brand drugs. Sertraline unless directed to do so by your doctor. What side effects could occur with sertraline Zoloft®. Upset stomach, diarrhea loose stools, constipation. Zoloft can provide patients with relief but it may also cause dangerous side effects like chronic diarrhea and in some extreme cases, escalate to.